# SDR UIEA2022051400478

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE MARKED # 31  HAS  A  NICK  AT L/E  AREA   D . BLENDED OUT # 1 ENG. FAN BLADE # 31 AT LEADING EDGE; AREA FOUND WITHIN; LIMITS PER B767-300; AMM 72-31-02-308-045-H00. PERFORMED NDT; SPOT &;FLOURESCENT PENETRANT INSPECTION NO NICK; ON CRACK IND NOTED REF. AMM 70-11-06.)
